# SDR 95ZZZX2931

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8639F
- Make and model: Hughes 369D
- Aircraft serial: 1280431D
- System (JASC): 6420 · Tail Rotor Head
- Part: Bracket
- Part number: 369D23040
- Condition: Chafed
- Location: T/R Whip Damper
- Part time: 6,179 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED ABOUT A T/R VIBRATION.  FOUND T/R WHIP DAMPER BRACKET CHAFED BADLY FROM DAMPER ACTION.  REPLACED PART.
